# SDR IPXA11566235

- Difficulty date: April 9, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, MCD, BS 600 OUTER FRAME CHORD 22" DOWN FROM UPPER EDGE OFFSET PILOT HOLES IN 4 EA FASTENERS HOLES MARKED.  REPAIR IAW ATS ER 11-02350.
